Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Plane flows with closed orbits


Author: Anatole Beck
Journal: Trans. Amer. Math. Soc. 114 (1965), 539-551
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9947-1965-0175105-7
MathSciNet review: 0175105
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Anatole Beck, On invariant sets, Ann. of Math. (2) 67 (1958), 99-103. MR 0092106 (19:1064c)
  • [2] -, Continuous flows with closed orbits, Bull. Amer. Math Soc. 66 (1960), 305-307. MR 0117714 (22:8489)
  • [3] -, Plane flows with few stagnation points, (in preparation).
  • [4] Ta-Sun Wu, Continuous flows with closed orbits, Duke Math. J. 31 (1964), 463-469. MR 0164334 (29:1631)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0175105-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society